MAUDE Adverse Event Report: DENTSPLY DETREY GMBH P&BOND ACTIVE STAND.REF.; AGENT, TOOTH BONDING, RESIN

DENTSPLY DETREY GMBH P&BOND ACTIVE STAND.REF.; AGENT, TOOTH BONDING, RESIN
Catalog Number 60667341
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Burn(s) (1757); Hypersensitivity/Allergic reaction (1907)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.Investigation: no lot available and no returned product.Dentist refuses to give this information.For this, no investigation of return/retain sample can be conducted.
 
Event or Problem Description
In this event it is reported that p&bond active stand.Ref.That was used in treatment, the dentist observed a chemical burn on the soft tissue of a patient after contact.Duration of exposure, exposure to other irritants (e.G.Etchant), location and severity of burn are unknown.Product could not be returned for analysis.

Brand Name
P&BOND ACTIVE STAND.REF.
Common Device Name
AGENT, TOOTH BONDING, RESIN
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20535763
Report Number8010638-2024-00011
Device Sequence Number20914069
Product Code KLE
UDI-Device IdentifierD010606673411
UDI-PublicD010606673411
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number60667341
Device Lot Number00000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/21/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown